# SDR USAA2014061900014

- Difficulty date: June 18, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 63,243 hours, 22,737 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203610000
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT OVEN DEFECTIVE, FLIGHT ATTENDANT REPORTED ELEC SMELL.  FLIGHT ATTENDANT PULLED CB ON NR 2 AFT OVEN, SMELL DISSIPATED.  R & R NR 2 OVEN.
